# SDR CA061211005

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 14SF23
- Condition: Fractured
- Location: Nr 1 Prop
- Part time: 24,284 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) LIGHT TO MODERATE PROP VIBRATION IN CRUISE, AS POWER WAS REDUCED FOR DESCENT VIBRATION BECAME EXCESSIVE.  AS A RESULT THE NR 1 PROP (CONDITION LEVER) WAS SELECTED TO START FEATHER (VIBRATION STOP) AND THEN NR 1 ENGINE WAS SHUTDOWN.  ALL ENGINE PARAMETERS WERE NORMAL PRIOR TO SHUTDOWN.  FOLLOWING THE IFSD AS DESCRIBED ABOVE, MAINTENANCE PERFORMED A LOW POWER RUN TO VERIFY THE VIBRATION AS REPORTED. THE VIB WAS CONFIRMED AND THE ENGINE SHUTDOWN.  OIL WAS THEN NOTED DRIPPING FROM THE VICINITY OF THE NR 1 PROP.  INITIAL INVESTIGATION HAS REVEALED THAT THE NR 1 PROP, NR 4 BLADE BEARING RACE HAS FRAGMENTED INTO SEVERAL PARTS. (TC NR 20061211005)
